# SDR MASA200600434

- Difficulty date: February 13, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 10,609 hours, 10,321 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: TY204103A
- Part serial: 821
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 10,020 hours, 9,794 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2832 PHL.  ABORTED TAKEOFF DUE TO NR 1 ENG TR DISAGREE.  CONTRACT MAINTENANCE REMOVED AND REPLACED ICU.
